RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 5, Pages 695–701 (Mi mz9386)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Euler–Mascheroni Constant

J. J. Mačys

Institute of Mathematics and Informatics

Abstract: A formula for the classical Euler–Mascheroni constant not containing the logarithm is presented. The corresponding asymptotic expansion is proposed. New series rapidly converging to the constant are given.

Keywords: Euler–Mascheroni constant, asymptotic expansion for the Euler–Mascheroni constant, two-sided estimates for the Euler–Mascheroni constant.

DOI: https://doi.org/10.4213/mzm9386

Full text: PDF file (362 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:5, 647–652

Bibliographic databases:

UDC: 514
Received: 23.09.2010

Citation: J. J. Mačys, “On the Euler–Mascheroni Constant”, Mat. Zametki, 94:5 (2013), 695–701; Math. Notes, 94:5 (2013), 647–652

Citation in format AMSBIB
\Bibitem{Mac13}
\by J.~J.~Ma{\v{c}}ys
\paper On the Euler--Mascheroni Constant
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 5
\pages 695--701
\mathnet{http://mi.mathnet.ru/mz9386}
\crossref{https://doi.org/10.4213/mzm9386}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3227011}
\zmath{https://zbmath.org/?q=an:1284.11164}
\elib{http://elibrary.ru/item.asp?id=20731815}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 5
\pages 647--652
\crossref{https://doi.org/10.1134/S0001434613110060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329130000006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891327250}


Linking options:
  • http://mi.mathnet.ru/eng/mz9386
  • https://doi.org/10.4213/mzm9386
  • http://mi.mathnet.ru/eng/mz/v94/i5/p695

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. J. Mačys, R. Banys, “Formulae for Euler's gamma without logarithm”, Lith. Math. J., 54:4 (2014), 463–470  crossref  mathscinet  zmath  isi
    2. Chen Ch.-P., “Inequalities and Asymptotic Expansions For the Psi Function and the Euler-Mascheroni Constant”, J. Number Theory, 163 (2016), 596–607  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:479
    Full text:118
    References:63
    First page:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019